# SDR F3LA2010052200425

- Difficulty date: May 8, 2010
- Submitted: May 22, 2010
- Operation: Air carrier
- Aircraft: N931FR
- Make and model: Airbus A319-111
- Aircraft serial: 2253
- Aircraft time: 21,093 hours, 10,254 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219220000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF HEAVY MX NON ROUTINE N0281. FLOORBEAM AT FRAME 68 BEAM +4765 CORRODED. CUT OUT DAMAGED AREA.FABRICATED REPAIR SECTION AND INSTALLED IAW SRM 53-00-14 FIG 204.
